# SDR AUS20030900

- Difficulty date: September 8, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 635
- Condition: Corroded
- Location: Rt Wing
- Part time: 3,318 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING MAIN SPAR AFT LOWER WEB CONTAINED EXFOLIATION CORROSION.   CORROSION WAS MAINLY LOCATED IN AREA ADJACENT TO MAIN LANDING GEAR LEG.
